Theoretical Economics Letters

Vol.3 No.2(2013), Paper ID 30806, 3 pages

DOI:10.4236/tel.2013.32017

 

Can Bailout Improve the Economic Welfare? A Structural Derivation of the Option Price

 

Masayuki Otaki

 

Institute of Social Science, University of Tokyo, Tokyo, Japan

 

Copyright © 2013 Masayuki Otaki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Otaki, "Can Bailout Improve the Economic Welfare? A Structural Derivation of the Option Price," Theoretical Economics Letters, Vol. 3 No. 2, 2013, pp. 105-107. doi: 10.4236/tel.2013.32017.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.